# SDR UALA2011102405746

- Difficulty date: October 21, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 40,442 hours, 4,944 cycles
- Engine: Pwa PW40903
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: 113892
- Condition: Faulted
- Location: Duct Pressure
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUCT PRESS DET E4 STATUS MESSAGE.  REPLACED THE E-4 SENSOR AND TESTED PER MM.
